MathSciNet Relay Station
MathSciNet bibliographic data
MR1804961 (2001k:37068) 37F20 (30D05 37F50)
Zakeri, Saeed Biaccessibility in quadratic Julia sets. Ergodic Theory Dynam. Systems 20 (2000), no. 6, 1859–1883.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement